MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 010000589
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent shoulder revision approximately 44 days post implantation due to taper disassociation from baseplate.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): d10: item # 405889, comp rvs 2.7mm dia drl, lot # 67339898.Item # 405883, comp rvs 3.2mm drl, lot # 67405007.Item # 110003484, access 3.2mm thd steinmann 9, lot # 67257664.Item # 110031419, cr prolong 36mm brng +3, lot # 67338871.Item # 113637, comp primary stem 17mm mini, lot # 65218335.Item # 115310, comp rvrs shldr glnsp std 36mm, lot # j7960066.Item # 110031400, mini tray +5mm cocr +0 offset, lot # 67063667.Item # 180551, comp lk scr 3.5hex 4.75x20 st, lot # 67627424.Item # 180558, comp nlk scr 3.5hex 4.75x20 st, lot # 67403907.Item # 180559, comp nlk scr 3.5hex 4.75x25 st, lot # 67422159.Item # 115396, comp rvs cntrl 6.5x30mm st/rst, lot # 67418137.Item # 180550, comp lk scr 3.5hex 4.75x15 st, lot # 67420035.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent shoulder revision approximately 44 days post implantation due to pain and taper disassociation from baseplate.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b7; d2a; g3; g6; h2; h3; h6; h11.Visual examination of the provided photograph identified a glenosphere with a taper adapter attached and a bearing.All product have biodebris.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right reverse total shoulder arthroplasty.The final images show complete dissociation of the glenosphere from the metaglene baseplate.The glenosphere remains articulating with the humeral component and both are anteriorly dislocated.Of note, no immediate post-operative axillary view or well positioned grashey view is available to assess the baseplate glenosphere interface to ensure proper taper engagement.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24179959
Report Number0001825034-2026-00205
Device Sequence Number13154142
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000589
Device Lot Number67158396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight154 LB